# SDR DXTA2013103105553

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 7,929 hours, 6,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, A LOUD CLICK OR POP WAS HEARD.  CREW NOTICED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT THAT QUICKLY WENT AWAY.  NO SMOKE WAS NOTED.  NO CIRCUIT BREAKERS WERE TRIPPED.  PERFORMED COCKPIT LIGHTING CHECK IAW MM 33-10-00, NO DEFECTS NOTED, CHECKED CABIN COCKPIT, AFT EQUIPT BAY, LOOKED BEHIND NR 1 & 2 CIRCUIT BREAKER PANELS, NO VISIBLE DEFECTS NOTED IAW MM 20-21-03.
